# SDR 2012FA0000574

- Difficulty date: August 3, 2012
- Submitted: August 17, 2012
- Operation: General aviation
- Aircraft: N627FT
- Make and model: Piper PA-28-161
- Aircraft serial: 2842131
- Engine: Lyc O320D3G
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: MA4SPA
- Part serial: 705035201
- Condition: Damaged
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

ENGINE REPORTED ROUGH RUNNING/LOW IDLE.  INSPECTION REVEALED CARBURETOR HAD BLUE DYE BETWEEN CARB BOWL AND BODY.  IAW SB 366B, REMOVED CARBURETOR FOR O/H.
